# SDR SWIA201127570

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 26,292 hours, 22,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING LEVEL EMERGENCY LIGHT IS OUT.  (FLT 6216)  REPLACED NR 4 OVERHEAD EMERGENCY LIGHT ASSEMBLY.
